# SDR AMTA200600292

- Difficulty date: April 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 7561
- Condition: Unserviceable
- Location: Lt Engine
- Part time: 13,421 hours, 5,938 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT NR 1.  REMOVED AND REPLACED PRE-COOLER VALVE CONTROL ON LT ENGINE IAW MM.  T/S IAW FIM, FOUND VALVE INOPERATIVE, OPS CK NORMAL.  (K)
